Remarks on the Coefficient Ring of Quaternionic Oriented Cohomology Theories

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)241-254
Number of pages14
JournalPublications of the Research Institute for Mathematical Sciences, Kyoto
Volume12
Issue number1
Publication statusPublished - 1976

Cite this

Remarks on the Coefficient Ring of Quaternionic Oriented Cohomology Theories. / Shimakawa, Kazuhisa.

In: Publications of the Research Institute for Mathematical Sciences, Kyoto, Vol. 12, No. 1, 1976, p. 241-254.

Research output: Contribution to journalArticle

@article{c2a997e0fb734420b335b7921b745862,
title = "Remarks on the Coefficient Ring of Quaternionic Oriented Cohomology Theories",
author = "Kazuhisa Shimakawa",
year = "1976",
language = "English",
volume = "12",
pages = "241--254",
journal = "Publications of the Research Institute for Mathematical Sciences, Kyoto",
number = "1",

}

TY - JOUR

T1 - Remarks on the Coefficient Ring of Quaternionic Oriented Cohomology Theories

AU - Shimakawa, Kazuhisa

PY - 1976

Y1 - 1976

M3 - Article

VL - 12

SP - 241

EP - 254

JO - Publications of the Research Institute for Mathematical Sciences, Kyoto

JF - Publications of the Research Institute for Mathematical Sciences, Kyoto

IS - 1

ER -